Thanks for that extra information.
As you already know high eye pressure can be a problem with silicone oil. That being said, you are already on a pressure drop (probably a prostaglandin analog such as travatan, xalatan or lumigan).
Your light sensitivity
could be due to the atropine dilating your eye, continued post op inflammation from repairing your large tear, or from some of the silicone oil "squeezing" around your lens
and getting into the front part of your eye. This could cause your eye pressure to go up even while on a glaucoma
drop as well as causing your cornea to swell.
So what is the take home message? From what you have posted, I do not think you are having a problem that would require immediate intervention, especially since it has been about the same lately, you are do not have any nausea or significant eye pain.
Since you will be seeing your surgeon tomorrow everything should be fine until then. I would just mention to her about your light sensitivity.
From what you have told me here today, I would bet that you are just experiencing a regular post operative issue that is of no major concern.
One other thing. I'm sure you understand that you will get a cataract in this eye in the near future due to the vitrectomy and silicone oil placement.... :(
Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.
Thanks in advance,
Dr. Rick MD FACS
I wish you the very best and hope things turn out well for you.
Take care and let me know if there is anything else I can do for you.